# SDR FDEA201702250662

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 77,972 hours, 19,632 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Iru
- Part number: 4059060901
- Part serial: 90110275
- Condition: Inaccurate
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE MISCOMPARE AFTER TAKEOFF.  AT FL270 ALT 1 READ  26940, ALT 2 27010,STBY 27030.  REMOVED AND REPLACED CADC-3 IAW AMM 34-16-01-4.  OPS CHECKED GOOD IAW AMM 34-16-01-5.
